zbMATH — the first resource for mathematics

Real hypersurfaces with constant totally real bisectional curvature in complex space forms. (English) Zbl 1164.53367
Summary: In this paper we classify real hypersurfaces with constant totally real bisectional curvature in a non flat complex space form \(M_m(c)\), \(c\not =0\) as those which have constant holomorphic sectional curvature or constant totally real sectional curvature.
53C40 Global submanifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
Full Text: DOI EuDML Link
[1] M. Barros and A. Romero: Indefinite Kaehler manifolds. Math. Ann. 281 (1982), 55–62. · Zbl 0487.53021
[2] R. L. Bishop and S. I. Goldberg: Some implications of the generalized Gauss-Bonnet Theorem. Trans. Amer. Math. Soc. 112 (1964), 508–535. · Zbl 0133.15101
[3] T. E. Cecil and P. J. Ryan: Focal sets and real hypersurfaces in complex projective space. Trans. A.M.S. 269 (1982), 481–499. · Zbl 0492.53039
[4] S. I. Goldberg and S. Kobayashi: Holomorphic bisectional curvature. J. Diff. Geometry 1 (1967), 225–234. · Zbl 0169.53202
[5] C. S. Houh: On totally real bisectional curvature. Proc. Amer. Math. Soc. 56 (1976), 261–263. · Zbl 0328.53012
[6] M. Kimura: Sectional curvatures of holomorphic planes on a real hypersurface in P n C. Math. Ann. 276 (1987), 487–499. · Zbl 0605.53023
[7] Y. Maeda: On real hypersurfaces of a complex projective space. J. Math. Soc. Japan 28 (1976), 529–540. · Zbl 0324.53039
[8] S. Montiel: Real hypersurfaces of complex hyperbolic space. J. Math. Soc. Japan. 37 (1985), 515–535. · Zbl 0554.53021
[9] R. Niebergall and P. J. Ryan: Real hypersurfaces in complex space forms. Tight and taut Submanifolds, edited by T. E. Cecil and S. S. Chern. Cambridge U. Press, 1997, pp. 233–305. · Zbl 0904.53005
[10] M. Ortega and J. D. Pérez: Constant holomorphic sectional curvature and type number of real hypersurfaces of complex hyperbolic space. Proc. 4th Intnal. Congress of Geometry, Thessaloniki (1996).
[11] M. Ortega, J. D. Pérez and Y. J. Suh: Real hypersurfaces with constant totally real sectional curvature in a complex space form. Czechoslovak Math. J. 50 (2000), 531–537. · Zbl 1079.53507
[12] J. D. Pérez and Y. J. Suh: Real hypersurfaces of quaternionic projective space satisfying \(\nabla _{U_i } R = 0\) . Diff. Geom. and Its Appl. 7 (1997), 211–217. · Zbl 0901.53011
[13] D. J. Sohn and Y. J. Suh: Classiffcation of real hypersurfaces in complex hyperbolic space in terms of constant -holomorphic sectional curvature. Kyungpook Math. J. 35 (1996), 801–819. · Zbl 1004.53015
[14] Y. J. Suh: A characterization of ruled real hypersurfaces in P n C. J. Korean Math. Soc. 29 (1992), 351–359. · Zbl 0762.53005
[15] M. H. Vernon: Contact hypersurfaces of complex hyperbolic space. Tôhoku Math. J. 39 (1987), 215–222. · Zbl 0636.53060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.